Jump to content

Recommended Posts

This is making me feel really down and depressed. My hairline is receeding and there seems to be nothing I can do to stop it.

 

Currently I'm taking 0.6mg finasteride daily and washing twice weekly with nizoral. I'm looking into adding something else into the regime but am unsure of what to do. I know the obvious thing to try is minoxidil. However, after experiencing some nasty side effects on finasteride I'm reluctant to smear my head in something that is noted as being toxic to cats.

 

What are my options?

 

I am not willing yet to opt for a HT as basically I'm scared of them and also having to shave down my hair and the recovery time are issues for me due to my work.

post-305-0-39742700-1351634512_thumb.jpg

post-305-0-10934900-1351634523_thumb.jpg

post-305-0-78240900-1351634534_thumb.jpg

post-305-0-02690700-1351634552_thumb.jpg

Share this post


Link to post
Share on other sites

I really don't think it looks that bad - most guys of your age have a hairline like that. Mine is worse and I have crown thinning. Also the shape of my head makes my face look weirder I think, but you appear to have a pretty normal shaped head.

 

you don't look like you would need an HT yet. Maybe try nanofibres. But I think it highly unlikely that minoxidil, or any hair growth stimulating formula will grow anything back at the front/temples

Share this post


Link to post
Share on other sites

you're only taking 0.6mg per day ( how do you get it so accurate?)

 

why not try 1mg per day which is the recommended dose? If you take less than the recommended then it's quite possible the DHT isn't being suppressed adequately

 

 

I don't see any point in moving to dutasteride when you're barely taking enough Finasteride

Share this post


Link to post
Share on other sites

hi there, what probs exactly are you getting with propecia?

 

I've another thread on it. Watery semen, lack of ejaculate, lack of sensation during ejaculation and perineum pain.

 

also how old are you

Mid thirties.

Share this post


Link to post
Share on other sites

you're only taking 0.6mg per day ( how do you get it so accurate?)

 

5mg tablet. Divided in 4 = 1.25mg. Divide again = 0.625mg.

 

why not try 1mg per day which is the recommended dose? If you take less than the recommended then it's quite possible the DHT isn't being suppressed adequately

I read somewhere that although the half life of finasteride is short, its effect stays in place for a number of days. THerefore daily dosing is not necessary.

 

 

I don't see any point in moving to dutasteride when you're barely taking enough Finasteride

Thats waht I think too!!!

Share this post


Link to post
Share on other sites

my honest opinion is to not bother with propecia etc. i have been on it for 8 years abd have stopped now for 3 months. i agree with all your symptoms; also god knows what else it is doing. you should research propeciahelp website

Share this post


Link to post
Share on other sites

my honest opinion is to not bother with propecia etc. i have been on it for 8 years abd have stopped now for 3 months. i agree with all your symptoms; also god knows what else it is doing. you should research propeciahelp website

 

i would advise not researching anything on that board. It's full of innacurate stories and hysteria

Share this post


Link to post
Share on other sites

regarding dosage, 1mg per day was decided as the optimum dose by Merck, although the studies showed that 0.5 per day was almost, but not quite, as effective. It also takes a few days fro DHT levels to return to normal, so yes every day probably isn't necessary.

 

results will vary from person to person. I'm thinking 1mg per day is perhaps slightly too much, so I now skip two days per week, in order to hopefully lessen side effects.

 

if I used 1mg pills I might think about halving them, but I use the 5mg and it's hard enough to just cut them into fifths accurately, let alone any more!

Share this post


Link to post
Share on other sites

my honest opinion is to not bother with propecia etc. i have been on it for 8 years abd have stopped now for 3 months. i agree with all your symptoms; also god knows what else it is doing. you should research propeciahelp website

 

i would advise not researching anything on that board. It's full of innacurate stories and hysteria

 

 

and what makes that board any different to any other or is just you dont like the stories on there?

Share this post


Link to post
Share on other sites

that board spreads irrational misinformation about Propecia without any evidence to back it up. It's widely known around these parts.

 

and if that is the case why would so many people state side effects etc; what is there to gain here other than to affect product sales - who & why would they do that, personally i think you are being very naive - people have opinions and they may differ to yours but you cant therefore just rubbish them

Share this post


Link to post
Share on other sites

I wish I had your hair - looks good to me. I'd forget the pills and snake oils and enjoy life. You don't need a hair transplant.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...

×
×
  • Create New...